Counting rational points on smooth cubic surfaces

Christopher Frei, Efthymios Sofos

Research output: Contribution to journalArticlepeer-review


We prove that any smooth cubic surface defined over any number field satisfies the lower bound predicted by Manin’s conjecture possibly after an extension of small degree
Original languageEnglish
Pages (from-to)127-143
JournalMathematical Research Letters
Issue number1
Publication statusPublished - 2016

Fields of Expertise

  • Information, Communication & Computing


Dive into the research topics of 'Counting rational points on smooth cubic surfaces'. Together they form a unique fingerprint.

Cite this